I've been taking Soma (carisoprodol) and Vicodin NORCOS for the last year. Some days i would take up to 9 Somas in three pill intervals and other days i would take up to 14 Vicodin. This is all due to a fusion in my back. Every time I kick the pills i get diarrhea really bad and stomach pains. I was off for two weeks but still had that diarrhea. Has anyone took this combination and if they have or just took SOMAS can you help me or tell my if it gets better. My Doc said its fine but I think hes a quack.
7 Nov 2011
Johnnyboy8... Vicodin and Somas are sometimes used together to treat muscle spasms and pain. I think it unwise to take more than 2 Somas more closely than 6 hours apart. The part of your question that alarms me is the number of Vicodin you are sometimes taking in a day. The amount of acetaminophen in each tablet, no matter what strength of hydrocodone ... 5-7.5-10 mg... has 500 mg of acetaminophen in them and taking more than 8 a day may harm your liver.
As far as your original question goes, after taking an opiate for any length of time, it will cause a slowing of your GI tract, most likely causing constipation. Stop the Vicodin and your GI tract wakes up and starts working overtime causing diarrhea. It should stop in 4 or 5 days. This normal, not anything to worry about. If you have more questions, just ask. I hope I helped some. Remember, your Dr. can answer any other concerns you may have. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking up to 10-12 350 mg somas throughout the day for anxiety, for a week and a half. I know that I can't take this responsibly ...
6 answers • 15 Jan 2010
and we are trying to find out her risks if someone can help us we thank you for your help and time
2 answers • 9 Apr 2010
If so which? (Soma is carisoprodol.)
2 answers • 23 Dec 2010
I took 1 norco in the morning, 2 soma before my ride cause im in the desert riding dirt bikes, and 4 325mg vicodin after a long day of riding cause ...
2 answers • 1 Apr 2012